# SDR 2004F00372

- Difficulty date: July 26, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N513AL
- Make and model: Urocop EC120B
- Aircraft serial: 1261
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: B432M
- Condition: Dirty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, HAD FLOWN APPROXIMATELY 12 MINUTES OUTBOUND, THEN HEARD GONG AND HAD ENGINE FIRE LIGHT INTERMITTENTLY.  TURNED AROUND TO RETURN TO ICY AND LIGHT WENT OUT.  ON FINAL TO ICY, LIGHT CAME BACK ON STEADY FOR 3 TO 5 SECONDS THEN WAS INTERMITTENT.  MAINTENANCE CLEANED BOTTOM FIRE DETECTOR AND REMOVED UPPER REAR FIRE DETECTOR AND INSTLALED SERVICEABLE FIRE DETECTOR, FUNCTION CHECKED GOOD.  (M)
